| Catalog Number |
BNSS410 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Pain (1994); Discomfort (2330)
| Date of Event |
05/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.H6: additional h6- patient codes: 4755: swelling/edema.
Event or Problem Description
It was reported that implant was removed due to allergic reaction.Patient reported edema and discomfort on x-ray appeared to be eliciting a reaction and bone was resorbing.Tooth number 30.#30 implant removed and grafted.Symptoms as a result of the event: pain, discomfort and edema.